# SDR SWAA2023032098035

- Difficulty date: February 2, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN LOWER AT STAB STA 193.90 AT RT HORIZONTAL STABILIZER 2023-105972<[01] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022237 DUE DATE 26-JAN-24.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 200048001; DUE DATE 30-MAR-23;[03] REPAIRED EXTERNAL SKIN LOWER AT STAB STA 193.90 AT RT HORIZONTAL STABILIZER IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SING-OFF BELOW;[04] REPAIRED EXTERNAL SKIN LOWER AT STAB STA 193.90 AT RT HORIZONTAL STABILIZER IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SING-OFF BELOW.RII
